Branching programs provide lower bounds on the areas of multilective deterministic and nondeterministic VLSI-circuits

Hromkovič, Juraj ; Krause, Matthias ; Meinel, Christoph ; Waack, Stephan

Additional URL:
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Information and Computation
Volume: 96
Issue number: 2
Page range: 168-178
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0890-5401 , 1090-2651
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item